# SDR SIMA20150127008

- Difficulty date: January 27, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 10,594 hours, 6,893 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER TO FUSELAGE FWD ANGLE HAS EVIDENCE OF A CRACK ON THE AFT END.  REPAIRED RT VERTICAL STAB TO FUSELAGE FWD ANGLE AFT END IAW EO CR-55MR-038 & ERS CR--5500-230.
